Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 271, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 5:53 AM EDT for Coweta County, Georgia. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 5:53 AM EDT (09:53 UTC)
- Expired
- Sep 27, 2024, 3:57 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 9 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal Creek at GA 54 near Sharpsburg (SHPG1). The gauge peaked at 12.90 ft at Sep 27, 2024, 9:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344620, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
075
WGUS42 KFFC 270953
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
553 AM EDT Fri Sep 27 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Shoal Creek at GA 54 near Sharpsburg affecting Coweta County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
Additional information is available at weather.gov/atlanta.
&&
GAC077-272200-
/O.NEW.KFFC.FL.W.0271.240927T0953Z-000000T0000Z/
/SHPG1.1.ER.240927T0839Z.240927T0930Z.000000T0000Z.UU/
553 AM EDT Fri Sep 27 2024
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Shoal Creek at GA 54 near Sharpsburg.
* WHEN...From early this morning until further notice.
* IMPACTS...At 10.0 feet, Flood stage is reached. Minor flooding
begins in the woodlands and fields along the creek upstream and
downstream from the gage on Georgia Highway 54.
* ADDITIONAL DETAILS...
- At 5:30 AM EDT Friday the stage was 10.5 feet.
- Forecast...No forecast is available for this location.
However, additional rainfall is expected through the morning
which will likely cause additional rises.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 02/19/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3342 8470 3345 8464 3338 8460 3336 8463
$$1 follow-up statement
454 WGUS82 KFFC 271957 FLSFFC Flood Statement National Weather Service Peachtree City GA 357 PM EDT Fri Sep 27 2024 ...The Flood Warning is cancelled for the following rivers in Georgia... Shoal Creek at GA 54 near Sharpsburg affecting Coweta County. GAC077-272100- /O.CAN.KFFC.FL.W.0271.000000T0000Z-240927T1957Z/ /SHPG1.1.ER.240927T0839Z.240927T1315Z.240927T1901Z.UU/ 357 PM EDT Fri Sep 27 2024 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Shoal Creek at GA 54 near Sharpsburg. * ADDITIONAL DETAILS... - At 3:30 PM EDT Friday the stage was 9.8 feet. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3342 8470 3345 8464 3338 8460 3336 8463 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 3:22 AM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 27, 3:22 AM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 AM EDT Fri Sep 27 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Saturday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages - Strong winds and heavy rainfall from Helene will continue in the region this morning. - Conditions will improve rapidly this afternoon as precipitation ends and winds weaken. Today: At 3 AM, Helene was moving northwards through central Georgia. The storm made landfall in the Big Bend region of Florida around 11 PM yesterday as a category 4 storm. As of the last update from the National Hurricane Center the storm was a category 1 hurricane. The storm should continue to decrease in intensity as it moves into north Georgia this morning. While the intensity may be falling, the storm remains dangerous. Additional tree and power line damage is probable as the storm moves northwards. Heavy tropical downpours will also continue to exacerbate flooding concerns. As we move into the late morning and early afternoon the rainfall and winds from Helene will gradually diminish as what remains of the system continues to rocket northwards. Guidance from the HREF favors a few lingering upslope rain showers over the north Georgia mountains this afternoon. Otherwise the rest of north and central Georgia should be rain free by early afternoon. Though the rain will have largely ended, local rivers and streams will continue to rise as runoff filters through the drainage basins. Anyone with interests that could be subject to river or stream flooding should continue to monitor the river forecasts closely. Tonight and Saturday: The remnants of Helene should be absorbed into an upper level trough over the Tennessee Valley tonight and Saturday. This should lead to increased rainfall over Tennessee and Kentucky, and some of this activity could wrap around into northern Georgia. A couple isolated showers could develop as far south as central Georgia with the diurnal heating Saturday afternoon. Any rainfall during this period should be light and scattered, with most locations receiving less than 0.10 inches of additional precipitation. Other than the minimal precipitation chances, no significant weather impacts are expected for storm clean up activities. Peak wind gusts should be in the 20 to 25 mph range Saturday afternoon and high temperatures will be in the 70s. Albright && .LONG TERM... (Saturday night through Thursday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages: - Due to excessive rainfall from Hurricane Helene river flooding will likely linger into the workweek, especially along the main stem rivers. - Dry weather and near average temperatures will prevail through the upcoming workweek. Sunday through the Workweek: Upper level troughing should hangout over the central Appalachians through early next week. This will allow a slight chance of thunderstorms to linger over the north Georgia mountains through Monday. Given the saturated soils any thunderstorms could pose a localized flooding risk. Drier air wrapping around the trough from the west should help keep the rest of Georgia dry Sunday and Monday. Ensemble guidance shifts the trough east into the Atlantic during the second half of the workweek As this occurs an upper level ridge should build in over the Southeast. Forecast confidence is high that this will result in continued dry weather through the end of the workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches or precipitation in Atlanta through next Friday). The overall strength of the upper level ridge looks modest and this should keep afternoon high temperatures near seasonal averages all week (around 80 degrees). Albright && .AVIATION... (06Z TAFS) Issued at 136 AM EDT Fri Sep 27 2024 As Hurricane Helene continues to move into central and northern Georgia conditions will remain very hazardous for aviation. Widespread IFR/LIFR conditions will continue in the region through 13Z Friday. Then conditions will gradually improve from south to north, with prevailing VFR/MVFR likely by 21Z Friday. Winds will remain hazardous in the region through 16Z Friday, with gusts in the 50 to 75 kt range possible. Winds should improve after 16Z, though gusts in the 20 to 35 kt range may linger through 00Z Saturday. //ATL Confidence...06Z Update... Moderate overall confidence in the KATL TAF. The center of Helene remains south of ATL and confidence is high that winds will continue to increase through 09Z. Moderate confidence in gusts over 50 kt at ATL between 08Z and 13Z Friday. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 77 62 80 64 / 50 10 10 10 Atlanta 74 63 78 64 / 60 10 20 10 Blairsville 71 58 70 59 / 90 20 50 30 Cartersville 74 63 78 62 / 80 20 30 10 Columbus 79 64 83 65 / 0 0 10 10 Gainesville 74 62 76 64 / 70 10 20 20 Macon 79 64 83 66 / 10 0 10 10 Rome 74 64 75 62 / 90 30 40 10 Peachtree City 75 62 79 62 / 30 10 20 10 Vidalia 83 66 86 67 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112- 113. Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097- 102>111. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 917 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 917 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through through the overnight hours. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state tonight, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm force winds will be ongoing across portions of north Georgia Friday morning. Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Sep 27, 12:04 AM EDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Sep 27 2024
GAZ033-044>046-048-055-057-270430-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
South Fulton GA-
1204 AM EDT Fri Sep 27 2024
...A strong thunderstorm will impact portions of southwestern
Rockdale, southwestern DeKalb, central Henry, south central Fulton,
northern Clayton and west central Newton Counties through 1230 AM
EDT...
At 1203 AM EDT, a strong thunderstorm was over Kelleytown, or near
McDonough, moving northwest at 35 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, McDonough, Decatur, East Point, Stockbridge, Forest Park,
College Park, Clarkston, Morrow, Hapeville, Avondale Estates, Lake
City, Pine Lake, Belvedere Park, North Decatur, Hartsfield-Jackson
Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, and
Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3367 8449 3384 8425 3349 8396 3339 8410
TIME...MOT...LOC 0403Z 139DEG 31KT 3350 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Sep 27, 12:54 AM EDT, 4 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1254 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM Flash Flood 1 SW Forest Park 33.62N 84.38W
09/27/2024 Clayton GA Local Official
Road flooded at Springdale Road and
Henderson Drive.
&&
KABLocal storm report, Sep 27, 3:29 AM EDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
329 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM Tropical Cyclone Little Ocmulgee State P 32.09N 82.88W
09/27/2024 Wheeler GA Mesonet
USFS RAWS station MRAG1 (Mcrae) measured 75
mph gust.
&&
snLocal storm report, Sep 27, 3:52 AM EDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
352 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM Tropical Cyclone 3 ENE Eastman 32.22N 83.13W
09/27/2024 Dodge GA AWOS
AWOS station KEZM Eastman reported a 56 mph
gust.
&&
snLocal storm report, Sep 27, 4:56 AM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tropical Cyclone Wrightsville 32.73N 82.72W
09/27/2024 Johnson GA Emergency Mngr
Wrightsville EM Director reports at least 10
homes with damage from falling trees.
&&
snLocal storm report, Sep 27, 4:57 AM EDT, 56 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Peachtree City GA
457 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tropical Cyclone Wrightsville 32.73N 82.72W
09/27/2024 Johnson GA Emergency Mngr
Johnson County Emergency Manager reports at
least 10 homes with damage from falling
trees.
&&
snThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.